Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#330522] of Aaron Pollack

Papers Published

  1. Pollack, A, The spin -function on for Siegel modular forms, Compositio Mathematica, vol. 153 no. 7 (July, 2017), pp. 1391-1432, WILEY [doi]
    (last updated on 2019/05/19)

    Abstract:
    We give a Rankin–Selberg integral representation for the Spin (degree eight) ??$L$-function on ??$\operatorname{PGSp}_{6}$ that applies to the cuspidal automorphic representations associated to Siegel modular forms. If ??$\unicode[STIX]{x1D70B}$ corresponds to a level-one Siegel modular form ??$f$ of even weight, and if ??$f$ has a nonvanishing maximal Fourier coefficient (defined below), then we deduce the functional equation and finiteness of poles of the completed Spin ??$L$-function ??$\unicode[STIX]{x1D6EC}(\unicode[STIX]{x1D70B},\text{Spin},s)$ of ??$\unicode[STIX]{x1D70B}$.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320